Almost periodic and Poisson stable solutions of difference equations in metric spaces
AbstractWe introduce a new class of almost periodic operators and establish the conditions of existence of almost periodic and Poisson stable solutions of difference equations in metric spaces that can be not almost periodic in Bochner’s sense.
How to Cite
Slyusarchuk, V. Y. “Almost Periodic and Poisson Stable Solutions of Difference Equations in Metric Spaces”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 12, Dec. 2015, pp. 1707-14, http://umj.imath.kiev.ua/index.php/umj/article/view/2103.